Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Classification of simple multigerms of curves in the contact space

Author: P. A. Kolgushkin
Translated by: N. Yu. Netsvetaev
Original publication: Algebra i Analiz, tom 18 (2006), nomer 2.
Journal: St. Petersburg Math. J. 18 (2007), 241-267
MSC (2000): Primary 58K40
Published electronically: March 19, 2007
MathSciNet review: 2244937
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Stably simple singularities of curves (both reducible and irreducible) in the contact complex space are classified up to formal stable contact equivalence.The classification widens the one obtained by V. I. Arnold in 1999 for the simple contact space singularities that are $ RL$-equivalent to the singularity $ A_2$ (a semicubical parabola). The proofs involve the homotopy method and the Darboux-Givental theorem on contact structures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 58K40

Retrieve articles in all journals with MSC (2000): 58K40

Additional Information

P. A. Kolgushkin
Affiliation: Mechanics and Mathematics Department, Moscow State University, Moscow 119899, Russia

Keywords: Contact structure, contact diffeomorphism, multigerm, stably simple singularity
Received by editor(s): March 10, 2005
Published electronically: March 19, 2007
Additional Notes: Partially supported by RFBR (grant no. 01-04-00762) and by grant NSh-1972.2003.1
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society